Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre


CiteScore 2018: 0.26

SCImago Journal Rank (SJR) 2018: 0.142
Source Normalized Impact per Paper (SNIP) 2018: 0.375

Mathematical Citation Quotient (MCQ) 2018: 0.11

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 19, Issue 1

Issues

BSDEs driven by infinite dimensional martingales and their applications to stochastic optimal control

AbdulRahman Al-Hussein
Published Online: 2011-02-10 | DOI: https://doi.org/10.1515/ROSE.2011.002

Abstract

In this paper we consider a backward stochastic differential equation driven by an infinite dimensional martingale. Our aim is to derive the existence and uniqueness of the solution to such an equation. The filtration we consider is an arbitrary right continuous one not necessarily the natural filtration of a Brownian motion, which is furnished usually for the theory of BSDEs. This in particular allows us to study more applications, for example the maximum principle for an optimal control of a stochastic system.

Keywords.: Backward stochastic differential equation; continuous martingale; strong orthogonality; maximum principle

About the article

Received: 2009-06-22

Revised: 2010-11-05

Accepted: 2010-11-19

Published Online: 2011-02-10

Published in Print: 2011-03-01


Citation Information: Random Operators and Stochastic Equations, Volume 19, Issue 1, Pages 45–61, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/ROSE.2011.002.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
AbdulRahman Al-Hussein
Random Operators and Stochastic Equations, 2011, Volume 19, Number 3

Comments (0)

Please log in or register to comment.
Log in